Burning rash on chest

Hi Ladies, I've just had my first chemo after my op and have a burning rash on my chest. I had it after my last chemo and they treated it with antihistamine tablets but that didn't work. I've only had my carbo this time as I couldn't have taxol due to a liver problem.

Just wondered if any of you have experienced the rash and what soothes it.

Thanks Ann x

5 Replies

oldestnewest
  • Hi Ann To be honest it would be worth ringing the hospital at least to set your mind at rest. Sounds like an allergic reaction to the carbo (though I am no dr!) but have had a reaction to carbo in the past and also the contrast dye for CT scan and so know the symptoms. Hope you are ok. Kathy xx

  • Hello Ann, I had a rash on my face and chest each time after chemo which was caused by the steroids. It disappeared after two to three days. I occasionally put cold water on it. I don't know if that's what causing your reaction so it's best to follow Kathy's advice and phone the hospital. All the best, Helen

  • I agree Helen it could be the steroids maybe it might calm down in a day or two. Thanks xxx

  • I get a rash on my face and neck every time after chemo, I was told it is the steroids, but phone the hospital and let them know.

    All the best xx

  • I had a rash on my legs after first chemo (carbo and taxol) and was given Eucerin cream. It cleared up before 2nd treatment. In the course of the next treatments I had a little patch on my back that came and went and was there until about two months after finishing chemo. Again, advice was to use the Eucerin cream which they gave me. It used to get a bit worse if I was hot. I reported any symptom to the hospital and they always advised what to do. Hope it clears up for you.

You may also like...